# SDR 95ZZZX6630

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46048
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KDAY/KCLT - FLT 004 - AFTER TAKEOFF DURING THE UPLATCH CHECK, THE LANDING GEAR UNSAFE LIGHT ILLUMINATED AND THE NOSE GEAR APPEARED TO FALL OUT OF THE NOSE WELL.  THIS OCCURRED AFTER SEVERAL CYCLES OF THE LANDING GEAR.  MAINTENANCE LUBED THE NOSE GEAR UPLATCH MECHANISM.  AN OPERATIONAL CHECK OF THE NOSE GEAR UPLATCH WAS GOOD IAW MM 32-22-1.
